Asymptotic expansions in statistics: A review of methods and applications

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationProbability Theory and Extreme Value Theory
PublisherDe Gruyter Mouton
Pages231-265
Number of pages35
Volume2
ISBN (Electronic)9783110917826
ISBN (Print)9789067643856
StatePublished - Jul 11 2011
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Bhattacharya, R. N., & Puri, M. L. (2011). Asymptotic expansions in statistics: A review of methods and applications. In Probability Theory and Extreme Value Theory (Vol. 2, pp. 231-265). De Gruyter Mouton.